Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    13
  • views
    4758

Accutane-Week 4


l9germaine

630 views

Its funny how you start counting days when taking this medication. Every single day matters now because you just keep looking for and wanting results. I'm hanging in there.. The most frustrating part is that just as soon as you think its really starting to clear up you get a new spot, or 3. I had this one area on my right cheek and it was awful, huge. Every time it would heal a new spot would form right in the same place. Right now I have one bigger spot on my chin and the rest on the right side is all red marks, nothing new. Again, not getting excited, it just keeps breaking out over and over.

I keep wondering when it will just start to clear. The only good part is that my face has dried up significantly. No more oily, shiny face or need for powder. Its also amazing how many blackheads came to the surface on the sides and top of my nose and middle of my chin. The actually come out so much that you could start brushing them away. Gross. I feel that I've been lucky so far with my side effects, they haven't been too bothersome (knock on wood).

Same symptoms as before:

-dry lips

-dry eyes

-nosebleeds

For me so far and I know, only a month in, but it has been a huge emotional journey. Its about having to deal with it daily, how often you think about it, how often you stare it at in the mirror and how many times I see others look at it.

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×